MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG PIVOX OBLIQUE LATERAL SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MDT SOFAMOR DANEK PUERTO RICO MFG PIVOX OBLIQUE LATERAL SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 2112355
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Neuropathy (1983); Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that patient underwent an anterior/posterior reconstruction (bilateral l4-5 anterior/posterior fusion/olif) for grade ii l4-l5 spondylolisthesis and stenosis with interbody cage, bmp and autograft.Following surgery the patient had a significant amount of pain and underwent workup that revealed what appeared to be an acute superior endplate fracture at the level of surgery (l5).A mechanical adverse event of imbalance was noted as anterior subluxation of indwelling interbody device (l4-5 disc space).The patient was to start treatment with ¿forteo¿.At her 6 week post-op visit she was complaining of low back pain and was on dilaudid and was walking with a antalgic gait and ambulating with a walker.Dexa done on (b)(6) 2016 showed mineral densities in the low-normal range with the femoral neck being in the osteopenic range.The patient was also noted to have neuropathy both hands, dilaudid was decreased in strength and dosing at this visit.And patient was continued on bedrest/decreased activity.The outcome of this event is considered not resolved.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PIVOX OBLIQUE LATERAL SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key6112000
Report Number1030489-2016-03183
Device Sequence Number974318
Product Code MAX
UDI-Device Identifier00643169605213
UDI-Public00643169605213
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152277
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2023
Device Catalogue Number2112355
Device Lot NumberH5233204
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/27/2016
Supplement Date Received by ManufacturerNot provided
01/17/2017
Initial Report FDA Received Date11/18/2016
Supplement Report FDA Received Date02/10/2017
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient Weight80